hi this is sravan,
two years back, i was normal, but not growing physically. poor personality, silky hair, (i had a doubt about thyroid)
once i met doctor and asked him for thyroid test.
then my results became positive, yes it is hyper thyroidsm.
my test results at that time:
t3: 161.42 ng/dl (normal 60-200)
t4: 14.60 ug/dl (normal 4.5-12.0)
tsh: 0.03 uIU/ml (normal 0.30-5.5)
so then the doctor preferred NEOMERCAZOLE 5 mg tablets daily morning and night,
i continued this tablets for a month. but from there on wards my body started becoming lean.
after two months
i went to test thyroid test again
then my results are
t3: 200.5 ng/dl (normal 80-200)
t4: 17.56 ug/dl (normal 4.5-12.0)
tsh: 0.019 uIU/ml (normal 0.30-5.5)
it means ...the problem be came high
so then one of my friend suggested me for homeopathy treatment.
then i started taking homeopathy medicine.
after 2 months the thyroid problem became normal. so my doctor advised me to stop homeopathy medicine.
i stopped taking homeopathy medicine. but now the real problem started in my life.
my hair started falling, even i am loosing my eye brows and eye lashes and i am becoming lean and lean
losing weight, i met my doctor several times, and went for thyroid test several times. but the tests says normal,
and my doctor says u r normal. but i still have these problems.
still becoming lean,...now my weight is 45 kg my age is 25 years
i am loosing my eye brows and eye lashes.
i am loosing my hair when it became 2 cms long...
can any one say what is the problem. i want treatment. now i am very lean. still becoming lean.
my recent thyroid test results are
It sounds like you have Graves' disease and have had a significant fluctuation in thyroid levels on the anti-thyroid medication (neomercazole). The current levels suggested the dose may need to be decreased a little bit. Often the symptoms lag a few months behind a complete recovery. Please continue to work closely with your Dr. to keep things in the normal range. It is not uncommon to see patients have a relatively severe hypothyroidism due to excessive antithyroid drug treatment. You are not at all near this point currently but a dose decrease may be warranted to avoid it.
Thank you very much for your response. i gone through those tests you mentioned.
those reports are like following...
ANTI MICROSOMAL ANTIBODY (AMA) (AMA IS ALSO CALLED AS Anti-TPO Antibodies) value:6 IU/mL
(ref range: less than 34 is Negative.
grater than 34 is Positive)
ANTI THYROGLOBULIN ANTIBODY(ATG) OR (TGab) value: 358 IU/ml
(ref range :less than 225 is Nagative.
225 - 325 is Equivocal
grater than 325 is Positive.)
THYROGLOBULIN(TG): VALUE: 2.01 ng/ml (ref range 0 - 55 ng/ml)
and my previous reports are
t3: 131.3 ng/dl (normal 60-200)
t4: 9.19 ug/dl (normal 4.5-12.0)
tsh: 3.56 uIU/ml (normal 0.30-5.5)
free t3:2.59 pg/ml (ref range 1.7-4.2)
free t4:1.19 ng/dl (ref range 0.7-1.8)
so please specify the reason why i am becoming lean and lean day by day.
is there any problem for me here !!!
my silky hair became heard and losing when it reaches the length 2 to 3 cm (and my hair getting some smell even im having head bath for each 2 days)
getting semi solid stool
getting pimples on fore head,on back,on neck,and in hair also(on head)
please suggest. what would be the problem. im becoming lean and lean.and losing my hair and i lost hair shine.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.